# SDR CHQA200600096

- Difficulty date: July 31, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 12,609 hours, 9,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

PROXIMITY EMERGENCY LIGHT STRIP ON CENTER AISLE FLOOR FRONT HALF NOT WORKING.  FOUND BATTERY INSTALLED INCORRECTLY.  INSTALLED BATTERY IAW EMB 140 MM 30-50-04.  LIGHTS WORK SATISFACTORY.
